# SDR SWAA000797

- Difficulty date: April 26, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 51,454 hours, 32,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED AT AFT SERVICE DOOR FWD LOWER CUT OUT.  REPAIRED SKIN PER SWA RA NR 1-353-2258.
